# SDR FDEA200804271738

- Difficulty date: April 27, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,495 hours, 28,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Transmitter
- Part number: 9273184
- Part serial: 70
- Condition: Failed
- Location: A/C Pack
- Part time: 13,958 hours, 6,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEVEL 1 PACK 2 FLOW DISAG ALERT IN  FLIGHT 6 TIMES.  REMOVED AND REPLACED PACK 2 FLOW CONT VLV, REF MD10 MM 21-51-02-4.  REMOVED AND REPLACED PACK 2 FLOW XMITER, REF MM 21-52-01-4.  OPS AND LK CK OK.
